You are here: Home > Safety Products > First Aid > Tablets
We offer a large variety of bulk, generic tablet medication that can be beneficial when treating certain injuries. Boxes are color-coded and perforated for easy dispensing of tablet packets, and contents are listed in both English and Spanish.
Sort By:
Page of 1
First Aid Only H4060-KP Anti-diarrhea tablets- 50 2-packs- 100 tablets per dispenser box First Aid Only H4060-KP Anti-diarrhea tablets- 50 2-packs- 100 tablets per dispenser box

  • First Aid Only H4060-KP Anti-diarrhea tablets- 50 2-packs- 100 tablets per dispenser box
  • Comparable to Kaopectate
  • Controls diarrhea within 24 hours

Usually Ships in 24 Hours
Our Low Price: 37.95
First Aid Only I4037 Back pain reliever tablets- 125 2-packs- 250 tablets per dispenser box First Aid Only I4037 Back pain reliever tablets- 125 2-packs- 250 tablets per dispenser box

  • First Aid Only I4037 Back pain reliever tablets- 125 2-packs- 250 tablets per dispenser box
  • Provides temporary relief of minor back pain and muscular aches
  • Active ingredients: Magnesium Salicylate 290 mg.; Acetaminophen 250 mg; Caffeine 50 mg

Usually Ships in 24 Hours
Our Low Price: 30.95
First Aid Only I439-PH Cold Plus- No PSE- 125 2-packs- 250 tablets per dispenser box First Aid Only I439-PH Cold Plus- No PSE- 125 2-packs- 250 tablets per dispenser box

  • First Aid Only I439-PH Cold Plus- No PSE- 125 2-packs- 250 tablets per dispenser box
  • Fever associated with the common cold
  • Our pseudophedrine-free cold plus tablets provide temporary relief
  • Active ingredients (in each tablet): acetaminophen 500 mg., phenylephrine HCI 5mg.

Usually Ships in 24 Hours
Our Low Price: 32.95
First Aid Only I443-PH Cold and Cough- No PSE- 125 2-packs- 250 tablets per dispenser box First Aid Only I443-PH Cold and Cough- No PSE- 125 2-packs- 250 tablets per dispenser box

  • First Aid Only I443-PH Cold and Cough- No PSE- 125 2-packs- 250 tablets per dispenser box
  • Our pseudoephedrine-free cold and cough tablets
  • Thin bronchial secretions to make coughs more productive, temporarily reduces fever

Usually Ships in 24 Hours
Our Low Price: 40.95
First Aid Only J412 Aspirin 5 grain- 250 2-packs- 500 tablets per dispenser box First Aid Only J412 Aspirin 5 grain- 250 2-packs- 500 tablets per dispenser box

  • First Aid Only J412 Aspirin 5 grain- 250 2-packs- 500 tablets per dispenser box
  • Also helps reduce a fever related to cold and flu
  • Active ingredient: Aspirin, 325 mg.

Usually Ships in 24 Hours
Our Low Price: 27.95
First Aid Only J416 Non-aspirin- 250 2-packs- 500 tablets per dispenser box First Aid Only J416 Non-aspirin- 250 2-packs- 500 tablets per dispenser box

  • First Aid Only J416 Non-aspirin- 250 2-packs- 500 tablets per dispenser box
  • Comparable to Tylenol®, our non-aspirin tablets provide fast
  • Also useful for reducing a fever due to the flu or common cold

Usually Ships in 24 Hours
Our Low Price: 30.95
First Aid Only J420 Extra-strength non-aspirin- 250 2-packs- 500 tablets per dispenser box First Aid Only J420 Extra-strength non-aspirin- 250 2-packs- 500 tablets per dispenser box

  • First Aid Only J420 Extra-strength non-aspirin- 250 2-packs- 500 tablets per dispenser box
  • Comparable to Extra-Strength Tylenol
  • Also reduces fever
  • Active ingredient: Acetaminophen, 500 mg.

Usually Ships in 24 Hours
Our Low Price: 36.95
First Aid Only J428 Extra-strength pain reliever- 250 2-packs- 500 tablets per dispenser box First Aid Only J428 Extra-strength pain reliever- 250 2-packs- 500 tablets per dispenser box

  • First Aid Only J428 Extra-strength pain reliever- 250 2-packs- 500 tablets per dispenser box
  • Also relieves discomfort caused by minor arthritis
  • Rheumatism pain, back pain and aches associated with the common cold
  • Active ingredients: Acetaminophen, 110 mg.; Aspirin, 162 mg.; Salicylamide, 152 mg.; Caffeine, 32.4 mg.

Usually Ships in 24 Hours
Our Low Price: 37.95
First Aid Only J432 Ibuprofen- 250 2-packs- 500 tablets per dispenser box First Aid Only J432 Ibuprofen- 250 2-packs- 500 tablets per dispenser box

  • First Aid Only J432 Ibuprofen- 250 2-packs- 500 tablets per dispenser box
  • Comparable to Advil® and Motrin®
  • Also useful for reducing fever
  • Active ingredient: Ibuprofen, 200 mg.

Usually Ships in 24 Hours
Our Low Price: 42.95
First Aid Only J436 Antacid- 250 2-packs- 500 tablets per dispenser box First Aid Only J436 Antacid- 250 2-packs- 500 tablets per dispenser box

  • First Aid Only J436 Antacid- 250 2-packs- 500 tablets per dispenser box
  • Comparable to Tums® and Maalox®
  • The discomfort of heartburn, sour stomach and acid indigestion
  • Active ingredient: Calcium Carbonate, 420 mg.

Usually Ships in 24 Hours
Our Low Price: 34.95
First Aid Only M4008-100 Advil® Advanced Medicine for Pain™- 50 2-packs- 100 tablets per dispenser box First Aid Only M4008-100 Advil® Advanced Medicine for Pain™- 50 2-packs- 100 tablets per dispenser box

  • First Aid Only M4008-100 Advil® Advanced Medicine for Pain™- 50 2-packs- 100 tablets per dispenser box
  • As well as temporaily reduces fever
  • The common cold, muscular aches, minor pains of arthritis, menstrual cramps
  • Pains associated with headache, toothache, backache
  • Active ingredient (in each tablet): Ibuprofen, 200 mg.

Usually Ships in 24 Hours
Our Low Price: 39.95
First Aid Only M4070 Bayer® aspirin- 50 2-packs- 100 tablets per dispenser box First Aid Only M4070 Bayer® aspirin- 50 2-packs- 100 tablets per dispenser box

  • First Aid Only M4070 Bayer® aspirin- 50 2-packs- 100 tablets per dispenser box
  • Bayer® aspirin temporarily relieves headache, muscle pain, toothache,
  • Pain and fever of colds, minor pain of arthritis
  • Active ingredient (in each tablet): aspirin 325 mg.

Usually Ships in 24 Hours
Our Low Price: 32.95